# SDR VNAA202308290003

- Difficulty date: August 29, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 42,170 hours, 32,097 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: CC6701040126
- Condition: Chafed
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH I/B FLAP VANE LEADING-EDGE IS CHAFED AT W.S. 48.95 APPROXIMATELY 8" LONG AND .008" DEEP.
